# SDR SIMA200816502

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION,  A PREVIOUS REPAIR ON THE GALLEY FLOOR FRAME 258.0 WAS FOUND CORRODED WITH LEVEL TWO CORROSION.  REMOVED THE DAMAGED FILLER TO REMOVED THE CORROSION.  FABRICATED NEW ANGLE FILLER, DRILLED AND TREATED NEW PART.  DONE IAW SAAB 340 SRM (SRM 72LKS 3079 REV 50) CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE. (A)
